# SDR YENA201702220117

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 43,709 hours, 15,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 053009
- Condition: No Test
- Location: Emergency Lights
- Part time: 39,558 hours, 13,697 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE WEEKLY CHECK,  A FAULTY EPSU BATTERY WAS FOUND.  R & R THE BATTERY IAW AMM 31-51-00.  OPS CHECK PASSED.
